Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Feb 21, 2014, 5:24 AM EST for Licking County, Ohio. It took effect at Feb 21, 2014, 5:34 AM EST. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2014, 5:24 AM EST (10:24 UTC)
- In effect from
- Feb 21, 2014, 5:34 AM EST
- Expired
- Feb 21, 2014, 2:07 PM EST
- In force
- 9 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Licking County, OH
The radar
The Cincinnati radar (KILN), 133 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Raccoon Creek near Granville (GRNO1). The gauge peaked at 13.40 ft at Feb 21, 2014, 9:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03145483, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
730
WGUS41 KILN 211024
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
524 AM EST FRI FEB 21 2014
...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...
RACCOON CREEK NEAR GRANVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE
WATER DEPTH MAY BE DEEPER THAN IT APPEARS.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS
RADIO.
&&
OHC089-211907-
/O.NEW.KILN.FL.W.0004.140221T1034Z-140221T1907Z/
/GRNO1.1.ER.140221T1034Z.140221T1200Z.140221T1307Z.UU/
524 AM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLOOD WARNING FOR
THE RACCOON CREEK NEAR GRANVILLE
* UNTIL THIS AFTERNOON.
* AT 5 AM THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 13.5 FEET BY THIS MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT STAGES NEAR 13.0 FEET, WATER ENCROACHES ON STORAGE BUILDINGS NEAR
THE GRANVILLE WATER PLANT.
&&
LAT...LON 4008 8255 4007 8251 4006 8246 4004 8248
4006 8256
$$1 follow-up statement
131
WGUS81 KILN 211754
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1254 PM EST FRI FEB 21 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
RACCOON CREEK NEAR GRANVILLE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
GREAT MIAMI RIVER AT MIAMITOWN
SCIOTO RIVER AT CIRCLEVILLE
SCIOTO RIVER AT PIKETON
BIG DARBY CREEK AT DARBYVILLE
HOCKING RIVER AT ENTERPRISE
OHC061-220154-
/O.EXT.KILN.FL.W.0002.000000T0000Z-140223T1351Z/
/MIAO1.1.ER.140221T1007Z.140222T0000Z.140223T0751Z.NO/
1254 PM EST FRI FEB 21 2014
...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SUNDAY MORNING.
* AT 11 AM THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY THIS EVENING. THE
RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.
* AT STAGES NEAR 18.0 FEET, WATER APPROACHES SUMMER COTTAGES ALONG THE
GREAT MIAMI RIVER NEAR MIAMITOWN.
&&
LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
3911 8482 3915 8482
$$
OHC129-220154-
/O.EXT.KILN.FL.W.0005.000000T0000Z-140223T1434Z/
/CRCO1.1.ER.140221T2026Z.140222T1200Z.140223T0834Z.NO/
1254 PM EST FRI FEB 21 2014
...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL SUNDAY MORNING.
* AT 11 AM THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE
TO RISE TO NEAR 18.6 FEET BY TOMORROW MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE SUNDAY MORNING.
* AT STAGES NEAR 18.5 FEET, FLOODING BEGINS NEAR THE OLD SHADY ACRES
MOBILE HOME PARK NEAR BIG DARBY CREEK. FLOODING ALSO AFFECTS LOW LYING
AREAS NEAR LITTLE WALNUT AND CANAL AND ISLAND ROADS.
&&
LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
3948 8303
$$
OHC131-145-220154-
/O.EXT.KILN.FL.W.0008.140221T1832Z-140224T1035Z/
/PKTO1.1.ER.140221T1832Z.140222T1800Z.140224T0435Z.NO/
1254 PM EST FRI FEB 21 2014
THE FLOOD WARNING CONTINUES FOR
THE SCIOTO RIVER AT PIKETON
* UNTIL LATE SUNDAY NIGHT.
* AT 12 PM THE STAGE WAS 19.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 22.6 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE LATE SUNDAY EVENING.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS
FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS
NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN
SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
&&
LAT...LON 3918 8291 3917 8279 3904 8298 3873 8297
3873 8305 3907 8309
$$
OHC049-097-129-220153-
/O.EXT.KILN.FL.W.0003.000000T0000Z-140223T0138Z/
/DBVO1.1.ER.140221T1731Z.140222T0600Z.140222T1938Z.NO/
1254 PM EST FRI FEB 21 2014
THE FLOOD WARNING CONTINUES FOR
THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL SATURDAY EVENING.
* AT 12 PM THE STAGE WAS 9.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 10.7 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY
CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
&&
LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
3958 8296 3969 8318
$$
OHC073-220153-
/O.EXT.KILN.FL.W.0006.140221T1746Z-140222T0400Z/
/ENTO1.1.ER.140221T1348Z.140221T1700Z.140221T2200Z.NO/
1254 PM EST FRI FEB 21 2014
...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
THE HOCKING RIVER AT ENTERPRISE
* FROM THIS AFTERNOON TO THIS EVENING.
* AT 12 PM THE STAGE WAS 12.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.
* AT STAGES NEAR 13.0 FEET, FLOODING BEGINS ON STATE ROUTE 93 JUST SOUTH
OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST
LOGAN...AND FLOODING NEAR ROCKBRIDGE WORSENS.
&&
LAT...LON 3961 8260 3960 8249 3953 8235 3947 8228
3943 8228
$$
OHC089-211824-
/O.CAN.KILN.FL.W.0004.000000T0000Z-140221T1907Z/
/GRNO1.1.ER.140221T1042Z.140221T1400Z.140221T1623Z.UU/
1254 PM EST FRI FEB 21 2014
THE FLOOD WARNING IS CANCELLED FOR
THE RACCOON CREEK NEAR GRANVILLE.
* AT 12 PM THE STAGE WAS 12.8 FEET.
* THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING.
* FLOOD STAGE IS 13 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 7.2 FEET BY TOMORROW MORNING.
&&
LAT...LON 4008 8255 4007 8251 4006 8246 4004 8248
4006 8256
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 21, 4:35 AM EST, 49 minutes earlier.
Area forecast discussion, Feb 21, 4:35 AM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
435 AM EST FRI FEB 21 2014
.SYNOPSIS...
DEEP LOW PRESSURE OVER THE WESTERN GREAT LAKES WILL MOVE NORTH
INTO CANADA TODAY AS A RIDGE OF HIGH PRESSURE PUSHES ACROSS THE
TENNESSEE VALLEY. THE HIGH WILL MOVE OFF TO THE EAST TONIGHT AND
SATURDAY AS A COLD FRONT APPROACHES THE REGION FROM THE NORTHWEST.
THIS FRONT IS FORECAST TO DROP SOUTHEAST TOWARD THE OHIO RIVER
SATURDAY NIGHT INTO SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS WILL CONTINUE ACROSS THE ERN ZONES EARLY THIS MORNING AS
DEEP LOW PRESSURE OVER THE WESTERN GREAT LAKES CONTINUES TO MOVE
NORTHWARD TOWARD CANADA. THE FLASH FLOOD WATCH WAS ALLOWED TO
EXPIRE AT 4 AM EST AS THE THREAT FOR VERY HEAVY RAIN HAS ENDED.
HOWEVER...RUNOFF FROM THE RECENT RAIN AND SNOW MELT WILL REQUIRE A
FEW FLOOD ADVISORIES TO CONTINUE. ALSO...THIS WILL EVENTUALLY GO
INTO MAIN STEM RIVERS WHERE SOME FLOOD WARNINGS ARE ALREADY IN
EFFECT AND OTHERS MAY BE NEEDED LATER TODAY.
OTHERWISE...PCPN SHOULD EXIT THE ERN CWFA BY SUNRISE...FOLLOWED BY
A DRY DAY. CLOUDS WILL DECREASE FROM WEST TO EAST...BUT SOME POST
FRONTAL STRATOCUMULUS IS EXPECTED ACRS THE NRN ZONES LATER THIS
MORNING. MOST LOCATIONS WILL SEE SOME SUNSHINE. THE TIGHT
PRESSURE GRADIENT BETWEEN THE DEPARTING LOW TO THE NORTH AND THE
HIGH TO THE SOUTH...COMBINED WITH FAIRLY DEEP MIXING/STEEP LOW
LEVEL LAPSE RATES LATE THIS MORNING INTO THE AFTERNOON HOURS WILL
WARRANT THE CONTINUATION OF THE WIND ADVISORY UNTIL 6 PM. MOMENTUM
TRANSFER SCHEMES SUGGEST THAT 40 KNOT GUSTS WILL BE POSSIBLE
ACROSS ALL BUT PERHAPS THE SOUTHERN THIRD OF THE REGION WHERE WIND
GUSTS MAY PEAK JUST SHY OF 40 KNOTS. BUT GIVEN THAT THE STRONGEST
WINDS HAVE YET TO BEING...DID NOT WANT TO CANCEL THE ADVISORY FOR
THIS AREA. HIGHS TODAY WILL RANGE FROM THE UPPER 30S NW TO THE
UPPER 40S SOUTH/SOUTHEAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
HAVE BASICALLY BROAD BRUSHED THE SHORT TERM FORECAST FOR TONIGHT
INTO SUNDAY NIGHT...USING A BLEND OF THE PREVIOUS FORECAST AND THE
LATEST 00Z GFS.
FOR TONIGHT INTO SATURDAY...HIGH PRESSURE TO OUR SOUTHEAST WILL
MOVE OFF TO THE EAST WHILE A COLD FRONT APPROACHES FROM THE
NORTHWEST. SHEARED OUT VORTICITY IN THE MID LEVEL FLOW WILL BRING
SOME CLOUDS TO THE REGION TONIGHT INTO SATURDAY...BUT ANY LIGHT
PCPN ASSOCD WITH THIS ENERGY SHOULD STAY TO OUR NW. WINDS WILL
STAY UP TONIGHT INTO SATURDAY...BUT THE GUSTINESS WILL BE MUCH
LESS THAN TODAY. THE WINDS TONIGHT AND SATURDAY WILL KEEP
OVERNIGHT LOWS SOMEWHAT MILD WITH WARMER TEMPERATURES EXPECTED ON
SATURDAY. IN FACT...HIGHS ON SATURDAY WILL RANGE FROM THE LOWER
40S NW TO THE UPPER 50S SOUTHEAST.
FOR SATURDAY NIGHT INTO SUNDAY NIGHT...A COLD FRONT IS FORECAST TO
DROP SOUTH TOWARD THE OHIO RIVER WHILE A WEAK WAVE OF LOW PRESSURE
MOVES ALONG IT SUNDAY INTO SUNDAY NIGHT. OPERATIONAL MODELS ARE
ALL OVER THE MAP IN TERMS OF POTENTIAL PCPN COVERAGE AND TIMING.
THOUGHT IT BEST AT THIS POINT GIVEN LOW CONFIDENCE TO TAKE A BLEND
OF THE PREVIOUS FORECAST AND THE LATEST GFS WHICH OFFERED THE BEST
CONTINUITY. THERE WILL BE A PRETTY DECENT TEMPERATURE GRADIENT
SATURDAY NIGHT INTO SUNDAY WITH WARMER AIR RESIDING SOUTH OF THE
BOUNDARY. ATTM...WILL BRING A CHANCE OF SNOW TO THE NORTHERN ZONES
WITH A RAIN/SNOW MIX CENTRAL...AND MAINLY RAIN SOUTH. PCPN THREAT
EXITS QUICKLY TO THE EAST SUNDAY NIGHT AS SURFACE HIGH PRESSURE
BUILDS INTO THE AREA. TEMPERATURES WILL BE MUCH COLDER BY MONDAY
MORNING WITH LOWS RANGING FROM THE MID TEENS NORTH TO THE MID 20S
SOUTH.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL WORK INTO THE FA FOR MONDAY. THEREAFTER...
ANOTHER DISTURBANCE WILL MOVE INTO THE REGION MONDAY NIGHT INTO
TUESDAY. MODELS ARE IN BETTER AGREEMENT WITH THIS SYSTEM. THE
BETTER CHANCE OF PRECIPITATION WITH THIS SYSTEM IS ACROSS THE
NORTHERN PORTIONS OF THE FA AS WELL. TEMPERATURES WILL BE COLD
ENOUGH WITH THIS SYSTEM THAT PRECIPITATION WILL BE IN THE FORM OF
SNOW. THIS SYSTEM WILL USHER IN COLDER AIR TO THE REGION. HIGH
PRESSURE WILL THEN MOVE INTO THE REGION BY TUESDAY NIGHT. HIGH
PRESSURE AND COOLER AIR WILL REMAIN ACROSS THE FA FOR THE
REMAINDER OF THE LONG TERM.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
LINE OF STORMS CURRENTLY PASSING ACROSS KILN AND HEADING TOWARD
KCMH/KLCK WITHIN THE HOUR. GUSTS UP TO 45 KT ARE POSSIBLE WITH THIS
LINE WITH MVFR CIGS AND IFR VSBYS UNDER HEAVY RAIN AS THE LINE
PASSES. CONDITIONS WILL RAPIDLY IMPROVE TO VFR BEHIND THIS LINE.
WINDS WILL TEMPORARILY DECREASE AS WELL YET WILL STILL GUST AROUND
25 KT THROUGH DAYBREAK. INCREASED MIXING AND COLD ADVECTION AFTER
SUNRISE WILL HELP TO INCREASE WINDS THROUGH THE MID
MORNING...GUSTING UP TO 35 KT THROUGH THE AFTERNOON. WINDS WILL
BEGIN TO SUBSIDE AROUND SUNSET. HOWEVER...GUSTY WINDS UP TO 25 KTS
WILL REMAIN POSSIBLE THROUGH THE LATE EVENING.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR KYZ089>100.
IN...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...NOVAK
AVIATION...LATTOHazardous weather outlook, Feb 21, 4:45 AM EST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 445 AM EST FRI FEB 21 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-220945- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 445 AM EST FRI FEB 21 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. RUNOFF FROM RECENT RAINFALL AND SNOW MELT WILL RESULT IN RISES ON AREA CREEKS...STREAMS AND RIVERS. PLEASE SEE FLOOD HEADLINES FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RIVERS WILL LIKELY REMAIN HIGH INTO EARLY NEXT WEEK. PLEASE SEE FLOOD HEADLINES FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 21, 2:36 AM EST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
236 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 AM TSTM WND DMG 5 E DELAWARE 40.30N 82.97W
02/21/2014 DELAWARE OH EMERGENCY MNGR
TREE DEBRIS FELL ON A VEHICLE AND TRAPPED A WOMAN INSIDE.
A LARGE SHED WAS PUSHED AGAINST A BUILDING...A TREE WAS
UPROOTED...AND BRANCHES WERE DOWNED ONTO HOMES.
&&
ASLLocal storm report, Feb 21, 2:46 AM EST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
246 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND DMG 6 E DELAWARE 40.30N 82.96W
02/21/2014 DELAWARE OH LAW ENFORCEMENT
A BARN WAS DESTROYED DUE TO THUNDERSTORM WINDS.
&&
ASLLocal storm report, Feb 21, 3:14 AM EST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
314 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND DMG 5 NNE TIPP CITY 40.03N 84.15W
02/20/2014 MIAMI OH BROADCAST MEDIA
STRUCTURAL DAMAGE
&&
SNYDERLocal storm report, Feb 21, 3:48 AM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM TSTM WND DMG 4 N OSGOOD 39.18N 85.29W
02/20/2014 RIPLEY IN EMERGENCY MNGR
HOUSE MOVED OFF FOUNDATION. BARN DESTROYED. TREES DOWN.
&&
SNYDERLocal storm report, Feb 21, 5:17 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
517 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST KHAO HAMILTON APT 39.36N 84.52W
02/20/2014 M44.00 MPH BUTLER OH ASOS
CORRECTED EVENT TIME AND MAGNITUDE.
&&
HATZOSLocal storm report, Feb 21, 5:19 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
519 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND GST KYMESO ALEXANDRIA 5NW 39.02N 84.47W
02/20/2014 M44.00 MPH CAMPBELL KY MESONET
1210 AM TSTM WND GST KYMESO VANCEBURG 6W 38.58N 83.42W
02/21/2014 M47.00 MPH LEWIS KY MESONET
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 7:41 PM EST | Areal Flood Advisory | ILN | Clermont, Hamilton | 6 hr |
| Feb 20, 8:02 PM EST | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Feb 20, 9:13 PM EST | Special Weather Statement | ILN | Butler, Darke, Miami, Preble, Shelby | 92 min |
| Feb 20, 9:24 PM EST | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 3 hr |
| Feb 20, 9:28 PM EST | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Fayette, Greene, Highland and 3 more | 3 hr |
| Feb 20, 9:42 PM EST | Special Weather Statement | ILN | Auglaize, Mercer, Shelby | 48 min |
| Feb 20, 9:51 PM EST | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 7 hr |
| Feb 20, 10:13 PM EST | Severe Thunderstorm Warning | ILN | Darke, Preble | 47 min |
| Feb 20, 10:33 PM EST | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Logan, Shelby | 42 min |
| Feb 20, 10:40 PM EST | Special Weather Statement | ILN | Butler, Hamilton | 35 min |
| Feb 20, 10:46 PM EST | Tornado Warning | ILN | Miami, Montgomery, Preble | 29 min |
| Feb 20, 10:49 PM EST | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble, Shelby | 41 min |
| Feb 20, 10:50 PM EST | Areal Flood Advisory | ILN | Butler, Darke, Preble | 3 hr |
| Feb 20, 11:04 PM EST | Tornado Warning | ILN | Miami | 26 min |
| Feb 20, 11:11 PM EST | Severe Thunderstorm Warning | ILN | Hamilton | 49 min |
| Feb 20, 11:14 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan | 61 min |
| Feb 20, 11:17 PM EST | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Fairfield, Franklin, Hardin and 6 more | 8 hr |
| Feb 20, 11:18 PM EST | Tornado Warning | ILN | Champaign, Miami | 27 min |
| Feb 20, 11:24 PM EST | Special Weather Statement | ILN | Greene, Warren | 51 min |
| Feb 20, 11:30 PM EST | Areal Flood Advisory | ILN | Adams, Pike, Ross, Scioto | 7 hr |
| Feb 20, 11:33 PM EST | Areal Flood Advisory | ILN | Brown, Clermont | 8 hr |
| Feb 20, 11:39 PM EST | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 51 min |
| Feb 20, 11:53 PM EST | Special Weather Statement | ILN | Delaware, Fayette, Greene, Madison, Union | 37 min |
| Feb 20, 11:58 PM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 47 min |
| Feb 21, 12:02 AM EST | Special Weather Statement | ILN | Brown, Clermont, Clinton, Fayette, Highland, Ross | 58 min |
| Feb 21, 12:19 AM EST | Special Weather Statement | ILN | Delaware, Franklin, Madison, Pickaway, Union | 56 min |
| Feb 21, 12:22 AM EST | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Fayette, Greene, Highland and 3 more | 5 hr |
| Feb 21, 12:26 AM EST | Severe Thunderstorm Warning | ILN | Pike, Scioto | 49 min |
| Feb 21, 12:36 AM EST | Special Weather Statement | ILN | Brown | 39 min |
| Feb 21, 12:55 AM EST | Special Weather Statement | ILN | Pike, Ross | 65 min |
| Feb 21, 12:57 AM EST | Tornado Warning | ILN | Delaware | 33 min |
| Feb 21, 1:07 AM EST | Special Weather Statement | ILN | Fairfield, Franklin, Licking, Pickaway | 53 min |
| Feb 21, 1:11 AM EST | Special Weather Statement | ILN | Adams, Scioto | 64 min |
| Feb 21, 2:00 AM EST | River Flood Warning | ILN | Shelby | 23 hr |
| Feb 21, 2:00 AM EST | River Flood Warning | ILN | Hamilton | 51 hr |
| Feb 21, 2:53 AM EST | River Flood Warning | ILN | Franklin, Madison, Pickaway | 60 hr |
| Feb 21, 6:56 AM EST | Areal Flood Warning | ILN | Greene, Warren | 33 hr |
| Feb 21, 8:14 AM EST | River Flood Warning | ILN | Pickaway | 70 hr |
| Feb 21, 8:20 AM EST | River Flood Warning | ILN | Hocking | 18 hr |
| Feb 21, 9:24 AM EST | River Flood Warning | ILN | Adams | 10 hr |
| Feb 21, 9:29 AM EST | River Flood Warning | ILN | Pike, Scioto | 3 days |
| Feb 21, 12:11 PM EST | Areal Flood Advisory | ILN | Delaware | 4 hr |
| Feb 21, 4:55 PM EST | River Flood Warning | ILN | Shelby | 16 hr |
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.